# SDR SWAA2021112940327

- Difficulty date: November 3, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N7836A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28010
- Aircraft time: 64,975 hours, 29,174 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 231YF AT PASSENGER CABIN ; 2021-496888 / [01] REPAIRED FLOOR PANEL 231YF AS PER B737-700 SRM 53-00-50-2R-1 REPAIR 1. SEE INDIVIDUAL SIGNOFFS BELOW.; [02] JOB COMPLETED. RII INSPECTION COMPLETED.
